Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Knuckle injury,6 weeks ago,yellowish fluid out,doxycycline & keflex. Treatment?

i cut my knuckle on a band saw about six weeks ago,middle finger knuckle at the palm of my hand. it is taking a very long time to heal. it has been red around the wound since day one. i hit it a couple of times recently on accident and now it has swelled up alittle again. is that normal? i have taken Doxycyclene and keflex since the injusy occured. i only have had a yellowish clear fluid come out a little bit in the last two days? just wondering if i might need more antibiotics or wait a few days and c?
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  7
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi,
It seems that you might be having non healing cut over the knuckle.
As you have gone for enough antibiotics, what is now required is proper dressing.
Go for proper dressing with removal of debris with proper cleaning.
If it is possible get dressing done by your doctor.
After proper dressing within few days cut will be healed.
Ok and take care.
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor